# SDR P5CA9701158

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - BODY FAIRING 1920 FWD UPPER CORNER FOUND BROKEN.  FIBERGLASS REPAIR PER BOEING SRM 51-40-15, FIG 7.
